Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2007, 3:57 PM CDT for Madison County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2007, 3:57 PM CDT (20:57 UTC)
- Expired
- Apr 3, 2007, 4:30 PM CDT
- In force
- 33 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Madison County, MO
The radar
The St Louis radar (KLSX), 135 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.0 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1013 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 032057 SVRLSX MOC123-032130- /O.NEW.KLSX.SV.W.0089.070403T2057Z-070403T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MADISON COUNTY IN SOUTHEAST MISSOURI * UNTIL 430 PM CDT * AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 13 MILES NORTHWEST OF SACO...OR ABOUT 6 MILES SOUTH OF IRONTON...AND MOVING EAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... SACO... FREDERICKTOWN... JUNCTION CITY... MARQUAND... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3763 9053 3732 9055 3731 9014 3765 9016 $$ CVKING
1 follow-up statement
000 WWUS53 KLSX 032125 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 426 PM CDT TUE APR 3 2007 MOC123-032136- /O.EXP.KLSX.SV.W.0089.000000T0000Z-070403T2130Z/ MADISON MO- 426 PM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY EXPIRES AT 430 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. LAT...LON 3763 9053 3732 9055 3731 9014 3765 9016 $$ CVKING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:12 AM CDT, 8 hours 45 minutes earlier.
Area forecast discussion, Apr 3, 7:12 AM CDT, 8 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 712 AM CDT TUE APR 3 2007 .DISCUSSION... ONE LAST WRM AND STORMY DAY FOR THE BI-STATE REGION TIL A COOL AND DRY WX PATTERN BGNS TGT. SFC LOW WILL DVLP OVR IA AS A RELATIVELY STG SHRTWV TROF MOVES EWD THRU THE NRN PLAINS AND UPR LVL DIVERGENCE INCRS OVR NWRN MO AND IA BY 12Z TUE AHD OF UPR LVL TROF. TSRA CAN BE EXPECTED ALONG THIS STG CDFNT AS IT MOVES FAIRLY RAPIDLY SEWD THRU THE CWA TDA. BOTH NAM AND GFS MDLS DEPICT STG UPR LVL DIVERGENCE OVR MUCH OF THE CWA BY 18Z TUE AHD OF THE UPR LVL TROF. POTENTIAL OF SVR STORMS ALONG AND AHD OF THIS CDFNT AS THE NAM MDL FCSTS K INDICES IN THE LWR 30S OVR MAINLY THE ERN AND SRN PTN OF THE CWA BY 18Z TUE ALONG WITH SFC LI VALUES OF ARND -6 ALONG AND AHD OF THE CDFNT. TEMPERATURES WILL LIKELY BGN TO FALL THIS AFTN ACRS THE NRN AND WRN PTN OF THE CWA BHND THE CDFNT AS THE MDLS ARE SHOWING VRY STG 850 MB CAA MAINLY FM STL N AND W THIS AFTN. THE CDFNT SHOULD PUSH SEWD TO THE MOST ERN AND SRN PTNS OF THE CWA BY 00Z WED. MAY INCLUDE A LOW POP THIS EVNG MAINLY OVR THE SERN PTN OF THE CWA...TIL STG LOW LVL CAA AND DRYING END THE THREAT OF TSRA. WILL HAVE CLRG BEHIND THE CDFNT AS STG SFC RDG BLDS SEWD THRU THE CWA THIS EVNG...BUT WILL LIKELY HAVE SOME WRP ARND TYPE LOW LVL CLOUDINESS MAINLY OVR THE NRN AND ERN PTN OF THE CWA LT TGT INTO EARLY WED MRNG SW OF THE SFC AND UPR LVL LOW CNTRD OVR THE GRT LKS REGION. MUCH COLDER TEMPERATURES FOR WED MRNG AS THE MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO THE STL METRO AREA BY 12Z WED. LOW TEMPERATURES SHOULD BE IN THE 30S TGT WITH LOWS NR THE FREEZING MARK IN COU AND UIN. TRANQUIL AND UNSEASONABLY COOL WX FOR WED AND WED NGT AS THE STG SFC RDG CONTS TO BLD SEWD THRU MO AND IL. LOW TEMPERATURES WED NGT SHOULD BE BLW FREEZING OVR THE ENTR CWA WITH GOOD RADIATIONAL COOLING WITH A MOSTLY CLR SKY...DCRSG NWLY SFC WNDS...AND SFC DWPTS IN THE UPR TEENS TO LWR 20S. NAM MDL DVLPS SOME WAA TYPE PCPN OVR MAINLY THE SWRN PTN OF THE CWA THU NGT...ALTHOUGH THE GFS KEEPS ALL THE PCPN SW OF THE CWA. MAY INCLUDE A LOW POP OF RAIN/SNOW THU NGT OVR THE SWRN PTN OF THE CWA. GKS && .AVIATION... FOR THE 12Z TAFS... A STRONG COLD FRONT WILL BE MAKING ITS WAY ACROSS THE AREA TODAY REACHING COLUMBIA AROUND NOON...ST LOUIS AROUND 3 TO 4PM. THERE IS A MODERATE RISK FOR SEVERE STORMS NEAR ST LOUIS WITH A SLIGHT RISK AT COLUMBIA AND QUINCY. THE WINDS ALOFT ARE 45 TO 50 KNOTS WITHIN 3 THOUSAND FEET BUT THESE WILL DIE DOWN BY 8 TO 9 AM AS THE GRADIENT SLACKS OFF. NO TIME FOR ADDITIONAL COMMENTS DUE TO SEVERE WEATHER. PEDIGO && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 3, 3:49 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 349 PM CDT TUE APR 3 2007 ILZ065-069-070-074-079-MOZ073>075-084-085-099-041215- FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 349 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL COME TO AN END EARLY THIS EVENING. THE MOST INTENSE STORMS MAY CONTAIN LARGE HAIL TO THE SIZE OF QUARTERS...GUSTY WINDS TO 60 MPH...AND LOCALLY HEAVY RAINFALL. GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL THEN SPREAD INTO THE REGION IN THE WAKE OF THE THUNDERSTORMS AND THE ASSOCIATED COLD FRONT. THESE GUSTY WINDS WILL LAST THROUGH MUCH OF THE NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTHWEST WINDS GUSTING FROM 25 TO 30 MPH ARE EXPECTED ON WEDNESDAY. THESE WINDS SHOULD DIMINISH BY EARLY EVENING. UNSEASONABLY COLD WEATHER WITH DETRIMENTAL IMPACTS ON CROPS AND VEGETATION ARE EXPECTED FROM WEDNESDAY NIGHT INTO THE WEEKEND. A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION THROUGH THE LATER HALF OF THE WEEK AND PERSIST THROUGH THE WEEKEND. A HARD FREEZE WILL OCCUR AT MANY LOCATIONS DURING THE NIGHTTIME AND EARLY MORNING HOURS FROM WEDNESDAY NIGHT THROUGH EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL CONTINUE TO BE NEEDED UNTIL THE THUNDERSTORMS END EARLY THIS EVENING. ILZ058>060-064-095>102-MOZ018-019-026-027-034>036-041-042-047>052- 059>065-072-041215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL- KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU- COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- 349 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT GUSTY NORTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS THE REGION THROUGH MUCH OF THE NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTHWEST WINDS GUSTING FROM 25 TO 30 MPH ARE EXPECTED ON WEDNESDAY. THESE WINDS SHOULD DIMINISH BY EARLY EVENING. UNSEASONABLY COLD WEATHER WITH DETRIMENTAL IMPACTS ON CROPS AND VEGETATION ARE EXPECTED FROM WEDNESDAY NIGHT INTO THE WEEKEND. A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION THROUGH THE LATER HALF OF THE WEEK AND PERSIST THROUGH THE WEEKEND. A HARD FREEZE WILL OCCUR AT MANY LOCATIONS DURING THE NIGHTTIME AND EARLY MORNING HOURS FROM WEDNESDAY NIGHT THROUGH EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT. GLASS
In the hours before
Local storm report, Apr 3, 1:58 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL NEW BLOOMFIELD 38.72N 92.09W
04/03/2007 E0.88 INCH CALLAWAY MO LAW ENFORCEMENT
1240 PM HAIL 2 W BELLEVILLE 38.53N 90.04W
04/03/2007 E0.88 INCH ST. CLAIR IL TRAINED SPOTTER
1245 PM HAIL 2 NNE BELLEVILLE 38.56N 89.99W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
1250 PM HAIL HOUSE SPRINGS 38.42N 90.57W
04/03/2007 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
1250 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.75 INCH ST. CLAIR IL AMATEUR RADIO
1250 PM HAIL BRAZITO 38.45N 92.28W
04/03/2007 E1.00 INCH COLE MO LAW ENFORCEMENT
QUARTER TO PENNY SIZED HAIL BETWEEN 1250 AND 1255 PM CDT.
1250 PM HAIL RUSSELLVILLE 38.51N 92.44W
04/03/2007 E1.00 INCH COLE MO LAW ENFORCEMENT
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.25 INCH ST. CLAIR IL EMERGENCY MNGR
AT DEERFIELD MOBILE HOME PARK.
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL AMATEUR RADIO
1255 PM HAIL 1 N FREEBURG 38.44N 89.91W
04/03/2007 E0.25 INCH ST. CLAIR IL TRAINED SPOTTER
1255 PM HAIL 2 S FENTON 38.51N 90.45W
04/03/2007 E1.00 INCH ST. LOUIS MO NWS EMPLOYEE
1255 PM HAIL ANTONIA 38.36N 90.47W
04/03/2007 E0.88 INCH JEFFERSON MO AMATEUR RADIO
0100 PM HAIL SUNSET HILLS 38.54N 90.42W
04/03/2007 E1.00 INCH ST. LOUIS MO EMERGENCY MNGR
0105 PM HAIL OAKVILLE 38.44N 90.32W
04/03/2007 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
0110 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E0.88 INCH ST. CLAIR IL AMATEUR RADIO
0115 PM HAIL COLUMBIA 38.46N 90.23W
04/03/2007 E0.25 INCH MONROE IL EMERGENCY MNGR
0115 PM HAIL BECKEMEYER 38.61N 89.43W
04/03/2007 E0.75 INCH CLINTON IL TRAINED SPOTTER
0115 PM HAIL MASCOUTAH 38.51N 89.81W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
0120 PM HAIL 2 S CARLYLE 38.59N 89.37W
04/03/2007 E0.88 INCH CLINTON IL TRAINED SPOTTER
0120 PM HAIL MILLSTADT 38.46N 90.09W
04/03/2007 E0.25 INCH ST. CLAIR IL AMATEUR RADIO
0125 PM HAIL 1 NE PATOKA 38.76N 89.08W
04/03/2007 E0.88 INCH MARION IL PUBLIC
0125 PM HAIL N WATERLOO 38.33N 90.16W
04/03/2007 E0.25 INCH MONROE IL TRAINED SPOTTER
0130 PM HAIL 2 WNW HILLSBORO 38.25N 90.60W
04/03/2007 E1.25 INCH JEFFERSON MO TRAINED SPOTTER
HAIL IS BREAKING BRANCHES.
0130 PM HAIL 3 N HILLSBORO 38.28N 90.56W
04/03/2007 E0.88 INCH JEFFERSON MO TRAINED SPOTTER
&&
LENNINGLocal storm report, Apr 3, 2:15 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 1 N FREEBURG 38.44N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL TRAINED SPOTTER
1255 PM HAIL FREEBURG 38.43N 89.91W
04/03/2007 E1.00 INCH ST. CLAIR IL EMERGENCY MNGR
AT DEERFIELD MOBILE HOME PARK.
0115 PM HAIL COLUMBIA 38.46N 90.23W
04/03/2007 E0.75 INCH MONROE IL EMERGENCY MNGR
0120 PM HAIL MILLSTADT 38.46N 90.09W
04/03/2007 E0.75 INCH ST. CLAIR IL AMATEUR RADIO
0125 PM HAIL N MILLSTADT 38.33N 90.16W
04/03/2007 E0.75 INCH MONROE IL TRAINED SPOTTER
&&
CORRECTION IS FOR INCORRECT HAIL SIZES IN ORIGINAL REPORTS FOR THESE
LOCATIONS AT THESE TIMES.
LENNINGLocal storm report, Apr 3, 2:26 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL PATOKA 38.75N 89.10W
04/03/2007 M1.00 INCH MARION IL TRAINED SPOTTER
MEASURED USING A QUARTER.
0130 PM HAIL 1 N WATERLOO 38.34N 90.14W
04/03/2007 E0.75 INCH MONROE IL TRAINED SPOTTER
0130 PM HAIL 1 W NEW ATHENS 38.32N 89.90W
04/03/2007 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
0130 PM HAIL BELLEVILLE 38.53N 90.00W
04/03/2007 E0.88 INCH ST. CLAIR IL AMATEUR RADIO
AT HIGHWAYS 156 AND 13 SOUTHEAST OF BELLEVILLE.
0135 PM HAIL 2 NNE RICHWOODS 38.19N 90.83W
04/03/2007 E0.75 INCH WASHINGTON MO TRAINED SPOTTER
0140 PM HAIL GASCONADE 38.67N 91.56W
04/03/2007 E0.88 INCH GASCONADE MO TRAINED SPOTTER
0145 PM HAIL 5 NW FESTUS 38.27N 90.48W
04/03/2007 E1.25 INCH JEFFERSON MO TRAINED SPOTTER
0155 PM FUNNEL CLOUD 4 S WARRENTON 38.76N 91.14W
04/03/2007 WARREN MO TRAINED SPOTTER
ALMOST APPEARED TO TOUCH DOWN.
0200 PM HAIL HILLSBORO 38.23N 90.57W
04/03/2007 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
&&
LENNINGLocal storm report, Apr 3, 2:34 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL WELDON SPRING 38.70N 90.68W
04/03/2007 M1.00 INCH ST. CHARLES MO NWS EMPLOYEE
MEASURED AT NWS FORECAST OFFICE.
&&
LENNINGLocal storm report, Apr 3, 3:01 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
301 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL ODIN 38.62N 89.05W
04/03/2007 E0.75 INCH MARION IL LAW ENFORCEMENT
&&
LENNINGLocal storm report, Apr 3, 3:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL N OWENSVILLE 38.35N 91.50W
04/03/2007 E0.88 INCH GASCONADE MO TRAINED SPOTTER
0145 PM HAIL 1 N GLEN CARBON 38.78N 89.97W
04/03/2007 E0.75 INCH MADISON IL TRAINED SPOTTER
0200 PM HAIL VALMEYER 38.30N 90.31W
04/03/2007 E1.00 INCH MONROE IL EMERGENCY MNGR
0205 PM HAIL FESTUS 38.22N 90.41W
04/03/2007 E0.75 INCH JEFFERSON MO AMATEUR RADIO
0205 PM HAIL WATERLOO 38.33N 90.16W
04/03/2007 E0.75 INCH MONROE IL EMERGENCY MNGR
0205 PM HAIL 6 ENE OWENSVILLE 38.38N 91.40W
04/03/2007 E0.88 INCH GASCONADE MO TRAINED SPOTTER
0205 PM HAIL 1 N WATERLOO 38.34N 90.14W
04/03/2007 E0.88 INCH MONROE IL TRAINED SPOTTER
0210 PM HAIL OFALLON 38.78N 90.71W
04/03/2007 E0.75 INCH ST. CHARLES MO NWS EMPLOYEE
0210 PM HAIL 7 N POTOSI 38.04N 90.78W
04/03/2007 E1.00 INCH WASHINGTON MO TRAINED SPOTTER
0210 PM HAIL FESTUS 38.22N 90.41W
04/03/2007 E0.75 INCH JEFFERSON MO AMATEUR RADIO
0225 PM HAIL ST. PETERS 38.78N 90.61W
04/03/2007 E0.75 INCH ST. CHARLES MO EMERGENCY MNGR
AT HIGHWAY N AND MID-RIVERS MALL DRIVE.
0225 PM HAIL DOE RUN 37.74N 90.50W
04/03/2007 E0.88 INCH ST. FRANCOIS MO TRAINED SPOTTER
0230 PM HAIL 1 S UNION 38.43N 91.01W
04/03/2007 E0.75 INCH FRANKLIN MO AMATEUR RADIO
0230 PM HAIL FARMINGTON 37.78N 90.43W
04/03/2007 E0.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
0240 PM HAIL HILLSBORO 38.23N 90.57W
04/03/2007 E0.88 INCH JEFFERSON MO AMATEUR RADIO
0240 PM HAIL 4 SE ALTON 38.87N 90.09W
04/03/2007 E1.00 INCH MADISON IL TRAINED SPOTTER
0240 PM HAIL ST. CHARLES 38.79N 90.52W
04/03/2007 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
0245 PM HAIL WOOD RIVER 38.86N 90.08W
04/03/2007 E1.75 INCH MADISON IL AMATEUR RADIO
0245 PM HAIL 1 NNE BETHALTO 38.92N 90.04W
04/03/2007 E1.00 INCH MADISON IL TRAINED SPOTTER
&&
LENNINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 26 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 40 min |
| Apr 3, 6:43 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 62 min |
| Apr 3, 7:26 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 64 min |
| Apr 3, 8:38 AM CDT | Flash Flood Warning | LSX | Monroe, Shelby | 4 hr |
| Apr 3, 8:38 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 52 min |
| Apr 3, 9:14 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 46 min |
| Apr 3, 9:30 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 45 min |
| Apr 3, 9:48 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 42 min |
| Apr 3, 12:10 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 50 min |
| Apr 3, 12:27 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 48 min |
| Apr 3, 12:48 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 23 min |
| Apr 3, 12:55 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 49 min |
| Apr 3, 1:01 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Warren | 59 min |
| Apr 3, 1:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Washington | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 47 min |
| Apr 3, 1:32 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 43 min |
| Apr 3, 1:52 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 38 min |
| Apr 3, 2:08 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 52 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 47 min |
| Apr 3, 2:14 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 31 min |
| Apr 3, 2:20 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 36 min |
| Apr 3, 2:21 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 39 min |
| Apr 3, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Apr 3, 2:31 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 29 min |
| Apr 3, 2:33 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 57 min |
| Apr 3, 2:48 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Washington | 42 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Apr 3, 3:07 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 26 min |
| Apr 3, 3:11 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 49 min |
| Apr 3, 3:13 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| Apr 3, 3:27 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 33 min |
| Apr 3, 3:37 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.